# SDR DALA1202376303

- Difficulty date: January 16, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1780-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SEVERAL CORROSION.  BS 1780-1920 RBL 98.5. S=0.3"X3".  LOG PAGE ENTERED AND DEFERRED FOR SDR REPORTING.  MAINTENANCE REPLACED THE INTERCOSTAL WEB PER J/C 5313-01014-02F.
